# SDR TRBA2011018

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 34,267 hours, 39,011 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 PACK FAULTED IN FLIGHT. RE-SET ON GROUND THEN NOTICED A BURNING ODOR BUT NO FAULT LIGHT.  DE-SELECTED PACK AND ODOR WENT AWAY.  PERFORMED OPT CHECK IAW 21-51-00 CK 10020-001.  NO FAULT OR ODOR NOTICED AT THIS TIME.  ACFT RETURN TO SERVICE.
